Lingual botryomycoma in the aftermath of Stevens-Johnson syndrome

Houyam Moundib, Fouzia Hali

PAMJ. 2015; 21:35. Published 18 May 2015 | doi:10.11604/pamj.2015.21.35.7036

A 55 years old woman, was hospitalized in November 2011 for a Stevens-Johnson syndrome with severe mucosal impairment appeared three weeks after taking allopurinol (Zyloric®) for an hyperuricemia associated with arthralgia. She was put under symptomatic treatment after discontinuation of the offending molecule with a good mucocutaneous improvement. After healing of lesions of the oral mucosa in December 2011, the examination of the oral cavity has found a nodular median lesion of the dorsal surface of the tongue, in favor of a granulation tissue at the histology with spontaneous regression of the rest of lesion. The current decline is two years and two months without local recurrence.
Corresponding author
Houyam Moundib, Department of Dermatology and Venereology, University Hospital Ibn Rochd, Casablanca, Morocco (houyammoundib@hotmail.com)

This image

Articles published in PAMJ are Open Access and distributed under the terms of the Creative Commons Attribution 4.0 International (CC BY 4.0).

eISSN: 1937-8688


The Pan African Medical Journal (ISSN: 1937-8688) is a subsidiary of the Pan African Medical Journal. The contents of this journal is intended exclusively for professionals in the medical, paramedical and public health and other health sectors.

Currently tracked by: DOAJ, AIM, Google Scholar, AJOL, EBSCO, Scopus, Embase, IC, HINARI, Global Health, PubMed Central, PubMed/Medline, ESCI

Physical address: Kenya: 3rd Floor, Park Suite Building, Parkland Road, Nairobi. PoBox 38583-00100, tel: +254 (0)20-520-4356 | Cameroon: Immeuble TechnoPark Essos, Yaounde, PoBox: 10020 Yaounde, tel: +237 (0)24-309-5880